I am having a hard time getting information. I have Chron's disease and had sugery August 2nd 2011 for small intestine obstruction. 10 days post surgery I was back in surgery with a massive inflammation blockage. This is first time something like that has happened to me since I had 3 prior surgeries. The only difference is that I am taking Humira for past 5 months and was told not to take the injection before surgery. Now I cannot get straight answers from Dr's on how this inflammation formed so quickly after surgery. On doctor suspects that because I have not taken Humira injection for about a month that it might have played a role in this mystery, Has anyone had anything similar to this or have insight on success and failures from Humira and Remicade, I really appreciate any and all responses and insight
Unfortunately my Crohn's disease has been flaring for the last several months. A sigmoidoscopy confirmed it several weeks ago. It appears to be localized to my rectum so I have been having proctitis with lots of urgency and mucous.
My gastroenterologist prescribed Entocort and Rowasa enemas to be used on alternate evenings before bed. I have been doing this for almost 3 weeks and am seeing little improvement. Does anyone have experience with these and how long should I wait to start seeing some improvement?
I used the direction of http://causeofibsandcd.com/causeofibsandcd.pdf and its a very helpful guide for Crohn's patients.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.